On Completeness of Automata

Vakhtang LASHKIA  Akihiro NOZAKI  

IEICE TRANSACTIONS on Information and Systems   Vol.E81-D   No.11   pp.1305-1307
Publication Date: 1998/11/25
Online ISSN: 
Print ISSN: 0916-8532
Type of Manuscript: LETTER
Category: Automata,Languages and Theory of Computing
automata,  completeness,  feedback connection,  

Full Text: PDF>>
Buy this Article

This letter reports on the condition for applying a feedback connection to a deterministic finite automata. First we define the partial delayed dependence condition for the feedback connection, and then consider problems related to the completeness problem of automata.